≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Quietude ®: $11.99Stress - Be Gone: $9.99

 

The ABC Homeopathy Forum

insomnia and vomiting - 7 yr old daughter taking amoxicillian for Strep Group G

I have two more posts to refrer to where I explained what my daughter is going through. She was diagnosed with Strep Group G. The doctor prescribed Amoxicillian. She is o.k. during the day (still has swollen, red,tonsills and today was the third day on antibiotics - and the 8th day since she came down with the strep symptoms). Come bedtime last night, she experienced insomnia like she has never experienced it before. She was unable to sleep more than five hours all night long, and woke up at 3 am vomiting. She could not go back to sleep. I thought that she would sleep like a log tonight, but I was wrong. She was tired but o.k. today (I decided not to give her a nap as that always prolongs bedtime), until bedtime. I gave her the night dose of medicine, read books to her, and right after the books she started feeling very anxious and got a stomach ache. She panicked and cried and worried about not being able to fall asleep, asking me what if she forgets how to fall asleep, and what if she vomits in her sleep and doesn't wake up. She vomited again at around 9:45 pm, and finally passed out asleep at around 10:30 pm.
Could the amoxicillian be causing all of these symptoms? Or, as a friend suggested, could the 'junk' from her tonsills be dripping down her throat and into her stomach, affecting her only at bedtime? I'm afraid this is going to be a nightly occurance and she wont get the sleep she needs to heal.
Is there anything I can give her to help relieve the anxiety at bedtime and help her sleep? I've already tried Valerian/Passion Flower tincture for kids and she just vomited that up along with her antibiotics.
If you need any information on her profile, you can read my post labeled '7 yr old daughter w/fever & swollen tonsills' from July 22nd.
Any advice would be greatly appreciated.
 
  luckymommy on 2006-07-25
This is just a forum. Assume posts are not from medical professionals.
The antibiotics are almost certainly causing the problem.

When tonsils are swollen it means that they are working hard to preserve the balance of vital forces within the body.

When you administer antibiotics you are driving this problem deeper into the body and vomiting is only one of the bad things that can occur.

I would suggest you stop the antibiotics and if the throat is bright red use doses of Belladona 30c .
 
walkin last decade
Her doctor also thought her problems were because of the antibiotics and advised stopping them. She has not taken antibiotics since Sunday. Yet, she continues to vomit and have extreme stomach aches every day and night, cannot sleep or eat, and is in so much pain she can hardly stand it - and she hasn't had any antibiotics since Sunday (it is now Wednesday). I took her to the doctors today, ready to take her straight to the hospital, and her doctor ended up giving her two injections - one of nausea, and one of Morfine for the pain. This was the only thing so far - after every herbal/alternative/natural remedy I have tried - that has reduced the pain. We have had her stool examined and there was nothing found in it. Her doctor says that the virus that attacked her tonsills has worked its way down into her gut, and that she either has Gastritis or her lymph nodes along her intestines are inflammed and causing pain. She has prescribed suppositories to help with nausea and to help her relax (the anxiety she is experiencing because of the pain is making everything worse because she can't sleep), Malox to coat the stomach, and Morfine if the pain gets too intense to handle.
I have thought of using Belladona, but her fever was never high - only low grade fever. Now she doesn't have a fever, just swollen tonsills, and intense stomach pain, nausea with vomiting, and insomnia due to the pain and anxiety.
I wish there was something I could give her for the pain other than hard narcotics! She has never needed these before.
Her immunity has been very stong the past two years - stronger than ever before. We only eat organic, healthy food and we always use natural remedies for little ailments. She was the only child in her class who didn't get the flu this year, or any other illness. I don't know why her immunity is so weak all of a sudden.
Any advice or oppinions are always appreciated.
 
luckymommy last decade
A daily dose of Belladonna 6C would help her.
 
girilal last decade
Give her Mag phos 6X 4 tabs disssolved in warm water ten minutes after each dose of Belladonna 30 and colocynth 30 alternating every three hours
 
robina last decade
These are the side effects of amoxicillin. Side effects due to amoxicillin include diarrhea, dizziness, heartburn, insomnia, nausea, itching, vomiting, confusion, abdominal pain, easy bruising, bleeding, rash and allergic reactions. If you just stop the medicine, the symptoms will disappear soon. But, the real danger is that the strep may develop resistance if antibiotic is discontinued. As adviced by 'girilal' you can give a few doses of Belladonna, which will help the throat infection a lot. Nat phos 6x would also help.

Keep her away from spicy and oily foods for some time. The antibiotics would also kill the beneficial bacteria in the intestine.
 
muruganrsa last decade
I understand what you are going through..along with nausea, she is having insomia. Listen dear, what you can do is try to get her some medications on child insomnia,and one is SERENITE which is meant to be for children and I dont know if you have heard about it, but git great feedbacks from depressed people ( am a social worker) and most say that it really helps the children. Hope this information helps you. Take care of ur daughter and I hope everything will be fine very soon.
 
pathetik last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.